# SDR 95UALA32008

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Part number: D31516109
- Condition: Tangled
- Location: L 1 Door Slide
- Part time: 1,070 hours
- Component: Aircruisers, MR25613
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SLIDE DEPLOYMENT AT C-CHECK, SLIDE AT DOOR 1 LEFT DID NOT DEPLOY.  SLIDE RELEASE CABLE WAS FOUND WRAPPED AROUND VALVE BODY PREVENTING SLIDE FROM DEPLOYING.  AIRCRUISERS HAS CREATED A SERVICE BULLETIN TO ENSURE PROPER PACKING OF SLIDES.  UNITED WILL ACCOMPLISH A FLEET CAMPAIGN TO REMOVE E ALL POTENTIALLY AFFECTED SLIDE RAFTS.
